# SDR W8PA960048

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR TO SIDE WALL INTERCOSTAL, BOTH TOP AND BOTTOM, AROUND NUTPLATES AT BS 847-867, RBL 22, WL 164.  REMOVED AND REPLACED INTERCOSTAL PER SRM 53-60-15.  (X)
